Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pain in the head and body, dizziness, difficulty in urination. Crystals in urine. History of asthma and palpitation. Cancer chances?

i have really bad head acts and my body hurts i get dizzy and sometimes it hard to pee and my heart skips while i never had a kidney store... i still have crystals both in my urine and in my blood drawn from my arm . and iv had an MRI , CAT SCAN, EKG , and an MRI, and they cant find anything wrong ex. i use to have asthma and a unusual heart beat. what is wrong with me? my skin also changes colors? iv asked all my Doctors! none of them know so far would there be anyway to see if i have cancer? or a sickness of some kind? any advice?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
As far as crystals in urine are concerned it can be due to UTI, kidney stones and dehydration.Diet that is rich in protein and oxalates can trigger crystal formation in urine. You also need to know status of your asthma, as long standing asthma can effect cardiac health and rhythm. Difficulty in urination can be due to UTI or bladder stones.
If all these things are ruled out and nothing is found then it may suggest Autonomic neuropathy which presents with dizziness or faintness when rising or standing,vomiting or feeling nauseated when eating,disturbances with bowel movements, bladder control, or sexual functioning.
Some factors that may increase your risk of AN include diabetes, alcoholism, autoimmune disease, such as lupus, HIV, Parkinson’s disease and cancer.
Visit an expert for thorough physical examination and necessary tests.tilt-table test to monitor blood pressure during posture changes may help.
Hope it helps.
Take Care!
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor